# SDR AALA2018120430010

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 28,376 hours, 11,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO INTERIOR OVERWING EXIT EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE FOUND TWO BLOWN FUSES IN THE POWER SUPPLY M01695 AND ONE BLOWN FUSE IN POWER SUPPLY M01694. MAINTENANCE REPLACED THE FUSES  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
